I've already lost about 1/3 of my hair. Dr. started me on Hydoxychloroquinel (generic for Plaquenil) yesterday and I read a side effect is hair loss. Anybody on this drug and have you lost your hair because of it? I don't want to lose any more!
I have been on Plaquenil for many years now and I have never had a problem with hair loss or thinning of hair. Quite possibly, if you are on other meds also, the mix of them could be doing it. I am on quite a bit of meds, but have not had that problem, actually, have had no ill side effects at all. Hope all goes well with you and you find the cause of your problem. God Bless...
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 1 answer
Posted 7 Apr 2011 • 2 answers
Posted 27 Feb 2012 • 1 answer
Posted 28 Aug 2013 • 1 answer
I have been taking plaquenil for almost a year, does this drug lower your immune system's effective?
Posted 4 Feb 2015 • 1 answer